# SDR AALA20120202TUL01

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY, STATION 663 BULKHEAD INBOARD OF PACK EXHAUST HAS TEMPERARY REPAIR.  FABRICATED AND INSTALLED ALL REPAIR STRAPS, ANGLES AND JOINT ANGLES FOR BAYS 2L AND 4L.  SEALED ALL FASTENERS AND APPLIED VAPOR BARRIER PER SRM -WINGLET APB SUPPLEMENT 57-10-10-2R 2.
